# SDR AALA202510135509

- Difficulty date: September 18, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 75,731 hours, 29,489 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5348004220600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT LEFT-HAND PASSENGER / CREW DOOR CUT OUT LOWER SILL AFT CORNER SHAPE FITTING AT FR 68 AND S23L. REPLACED CORNER SHAPE FITTING PER SMR 51-72-11.
